# SDR RAIA00108023

- Difficulty date: August 11, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145096
- Aircraft time: 5,338 hours, 4,456 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC251123F
- Part serial: 9875
- Condition: Failed
- Location: Electrics Bay
- Part time: 5,322 hours, 4,441 cycles
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5258-GSP-115 VOLT AC BUS OFF CAPTION ILLUMINATED DURING TAXI. MAINTENANCE INSPECTED AND DEFERRED PER MEL. MAINTENANCE REPLACED STATIC INVERTER.
